Alert archive / Florida / Small Craft Advisories in 2020

Small Craft Advisory 7, NWS Miami, FL

February 1, 2020

NWS Miami, FL issued this small craft advisory at Feb 1, 2020, 2:45 AM EST. It took effect at Feb 1, 2020, 10:00 AM EST. It was in force for 31 hr.

The area

The counties it named.

The facts

Issued
Feb 1, 2020, 2:45 AM EST (07:45 UTC)
In effect from
Feb 1, 2020, 10:00 AM EST
Expired
Feb 2, 2020, 5:00 PM EST
In force
31 hr
Issued by
NWS Miami, FL

The text

As transmitted.

544 
WHUS72 KMFL 010745
MWWMFL

URGENT - MARINE WEATHER MESSAGE
National Weather Service Miami FL
245 AM EST Sat Feb 1 2020

AMZ650-651-670-671-011800-
/O.NEW.KMFL.SC.Y.0007.200201T1500Z-200202T2200Z/
Coastal waters from Jupiter Inlet to Deerfield Beach FL out 20 NM-
Coastal waters from Deerfield Beach to Ocean Reef FL out 20 NM-
Waters from Jupiter Inlet to Deerfield Beach FL from 20 to 60 NM-
Waters from Deerfield Beach to Ocean Reef FL from 20 to 60 NM
excluding the territorial waters of Bahamas-
245 AM EST Sat Feb 1 2020

...SMALL CRAFT ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 5 PM
EST SUNDAY...

* WHAT...Northwest winds 15 to 25 kt with gusts up to 30 kt and 
  seas 5 to 8 feet expected.

* WHERE...Coastal waters from Jupiter Inlet to Deerfield Beach 
  FL out 20 NM, Coastal waters from Deerfield Beach to Ocean 
  Reef FL out 20 NM, Waters from Jupiter Inlet to Deerfield 
  Beach FL from 20 to 60 NM and Waters from Deerfield Beach to 
  Ocean Reef FL from 20 to 60 NM excluding the territorial 
  waters of Bahamas.

* WHEN...From 10 AM this morning to 5 PM EST Sunday.

* IMPACTS...Conditions will be hazardous to small craft.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.  

A sudden onset of rough seas may cause hazardous conditions,
which may occur suddenly at jetties and inlets. These conditions
could catch boaters by surprise. Boaters should use caution when
entering or exiting the inlets and jetty areas.

&&

$$

AMZ630-011800-
/O.NEW.KMFL.SC.Y.0007.200201T1500Z-200202T1200Z/
Biscayne Bay-
245 AM EST Sat Feb 1 2020

...SMALL CRAFT ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 7 AM
EST SUNDAY...

* WHAT...West winds 10 to 25 kt with gusts up to 30 kt and seas 
  around 1 foot expected.

* WHERE...Biscayne Bay.

* WHEN...From 10 AM this morning to 7 AM EST Sunday.

* IMPACTS...Conditions will be hazardous to small craft.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.  

A sudden onset of rough seas may cause hazardous conditions,
which may occur suddenly at jetties and inlets. These conditions
could catch boaters by surprise. Boaters should use caution when
entering or exiting the inlets and jetty areas.

&&

$$

GMZ656-657-676-011800-
/O.NEW.KMFL.SC.Y.0007.200201T1800Z-200202T1200Z/
Coastal waters from Chokoloskee to Bonita Beach FL out 20 NM-
Coastal waters from East Cape Sable to Chokoloskee FL out 20 NM-
Waters from Chokoloskee to Bonita Beach FL from 20 to 60 NM-
245 AM EST Sat Feb 1 2020

...SMALL CRAFT ADVISORY IN EFFECT FROM 1 PM THIS AFTERNOON TO
7 AM EST SUNDAY...

* WHAT...Northwest winds 15 to 25 kt with gusts up to 30 kt and 
  seas 4 to 7 feet expected.

* WHERE...Coastal waters from Chokoloskee to Bonita Beach FL out 
  20 NM, Coastal waters from East Cape Sable to Chokoloskee FL 
  out 20 NM and Waters from Chokoloskee to Bonita Beach FL from 
  20 to 60 NM.

* WHEN...From 1 PM this afternoon to 7 AM EST Sunday.

* IMPACTS...Conditions will be hazardous to small craft.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.  

A sudden onset of rough seas may cause hazardous conditions,
which may occur suddenly at jetties and inlets. These conditions
could catch boaters by surprise. Boaters should use caution when
entering or exiting the inlets and jetty areas.

&&

$$

FELL
3 follow-up statements
635 
WHUS72 KMFL 011443
MWWMFL

URGENT - MARINE WEATHER MESSAGE
National Weather Service Miami FL
943 AM EST Sat Feb 1 2020

AMZ650-651-670-671-020000-
/O.CON.KMFL.SC.Y.0007.200201T1500Z-200202T2200Z/
Coastal waters from Jupiter Inlet to Deerfield Beach FL out 20 NM-
Coastal waters from Deerfield Beach to Ocean Reef FL out 20 NM-
Waters from Jupiter Inlet to Deerfield Beach FL from 20 to 60 NM-
Waters from Deerfield Beach to Ocean Reef FL from 20 to 60 NM
excluding the territorial waters of Bahamas-
943 AM EST Sat Feb 1 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EST SUNDAY...

* WHAT...West to southwest winds 15 to 25 knots today becoming
  northwest 15 to 25 kt with gusts up to 35 kt tonight into Sunday.
  Seas building to 5 to 8 feet by tonight into Sunday.

* WHERE...Coastal waters from Deerfield Beach to Ocean Reef FL 
  out 20 NM, Coastal waters from Jupiter Inlet to Deerfield 
  Beach FL out 20 NM, Waters from Deerfield Beach to Ocean Reef 
  FL from 20 to 60 NM excluding the territorial waters of 
  Bahamas and Waters from Jupiter Inlet to Deerfield Beach FL 
  from 20 to 60 NM.

* WHEN...Until 5 PM EST Sunday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.  

A sudden onset of rough seas may cause hazardous conditions,
which may occur suddenly at jetties and inlets. These conditions
could catch boaters by surprise. Boaters should use caution when
entering or exiting the inlets and jetty areas.

&&

$$

AMZ630-020000-
/O.CON.KMFL.SC.Y.0007.200201T1500Z-200202T1200Z/
Biscayne Bay-
943 AM EST Sat Feb 1 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST SUNDAY...

* WHAT...West winds 10 to 15 kt with gusts up to 25 kt today
  before going northwest around 20 knots gusts up to 30 knots
  tonight.

* WHERE...Biscayne Bay.

* WHEN...Until 7 AM EST Sunday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.  

A sudden onset of rough seas may cause hazardous conditions,
which may occur suddenly at jetties and inlets. These conditions
could catch boaters by surprise. Boaters should use caution when
entering or exiting the inlets and jetty areas.

&&

$$

GMZ656-657-676-020000-
/O.CON.KMFL.SC.Y.0007.200201T1800Z-200202T1200Z/
Coastal waters from Chokoloskee to Bonita Beach FL out 20 NM-
Coastal waters from East Cape Sable to Chokoloskee FL out 20 NM-
Waters from Chokoloskee to Bonita Beach FL from 20 to 60 NM-
943 AM EST Sat Feb 1 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 PM THIS
AFTERNOON TO 7 AM EST SUNDAY...

* WHAT...West to northwest winds 15 to 20 kt with gusts up to 25
  kt and seas 4 to 6 feet up to 7 feet offshore expected tonight.

* WHERE...Coastal waters from East Cape Sable to Chokoloskee FL 
  out 20 NM, Coastal waters from Chokoloskee to Bonita Beach FL 
  out 20 NM and Waters from Chokoloskee to Bonita Beach FL from 
  20 to 60 NM.

* WHEN...From 1 PM this afternoon to 7 AM EST Sunday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.  

A sudden onset of rough seas may cause hazardous conditions,
which may occur suddenly at jetties and inlets. These conditions
could catch boaters by surprise. Boaters should use caution when
entering or exiting the inlets and jetty areas.

&&

$$

Baxter
429 
WHUS72 KMFL 012043
MWWMFL

URGENT - MARINE WEATHER MESSAGE
National Weather Service Miami FL
343 PM EST Sat Feb 1 2020


AMZ650-651-670-671-020445-
/O.CON.KMFL.SC.Y.0007.000000T0000Z-200202T2200Z/
Coastal waters from Jupiter Inlet to Deerfield Beach FL out 20 NM-
Coastal waters from Deerfield Beach to Ocean Reef FL out 20 NM-
Waters from Jupiter Inlet to Deerfield Beach FL from 20 to 60 NM-
Waters from Deerfield Beach to Ocean Reef FL from 20 to 60 NM
excluding the territorial waters of Bahamas-
343 PM EST Sat Feb 1 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EST SUNDAY...

* WHAT...West to southwest winds 15 to 25 knots becoming northwest
  15 to 25 kt with gusts up to 35 kt late tonight into Sunday.
  Seas building to 5 to 8 feet tonight into Sunday.

* WHERE...Coastal waters from Deerfield Beach to Ocean Reef FL 
  out 20 NM, Coastal waters from Jupiter Inlet to Deerfield 
  Beach FL out 20 NM, Waters from Deerfield Beach to Ocean Reef 
  FL from 20 to 60 NM excluding the territorial waters of 
  Bahamas and Waters from Jupiter Inlet to Deerfield Beach FL 
  from 20 to 60 NM.

* WHEN...Until 5 PM EST Sunday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

A sudden onset of rough seas may cause hazardous conditions,
which may occur suddenly at jetties and inlets. These conditions
could catch boaters by surprise. Boaters should use caution when
entering or exiting the inlets and jetty areas.

&&

$$

AMZ630-GMZ656-657-676-020445-
/O.CON.KMFL.SC.Y.0007.000000T0000Z-200202T1200Z/
Biscayne Bay-
Coastal waters from Chokoloskee to Bonita Beach FL out 20 NM-
Coastal waters from East Cape Sable to Chokoloskee FL out 20 NM-
Waters from Chokoloskee to Bonita Beach FL from 20 to 60 NM-
343 PM EST Sat Feb 1 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST SUNDAY...

* WHAT...West to northwest winds 15 to 20 kt with gusts up to 25 
  kt and seas 4 to 6 feet up to 7 feet offshore expected tonight.

* WHERE...Coastal waters from East Cape Sable to Chokoloskee FL 
  out 20 NM, Coastal waters from Chokoloskee to Bonita Beach FL 
  out 20 NM and Waters from Chokoloskee to Bonita Beach FL from 
  20 to 60 NM.

* WHEN...until 7 AM EST Sunday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

A sudden onset of rough seas may cause hazardous conditions,
which may occur suddenly at jetties and inlets. These conditions
could catch boaters by surprise. Boaters should use caution when
entering or exiting the inlets and jetty areas.

&&

$$

https://www.weather.gov/miami
158 
WHUS72 KMFL 021330
MWWMFL

URGENT - MARINE WEATHER MESSAGE
National Weather Service Miami FL
830 AM EST Sun Feb 2 2020

AMZ650-651-670-671-022200-
/O.CON.KMFL.SC.Y.0007.000000T0000Z-200202T2200Z/
Coastal waters from Jupiter Inlet to Deerfield Beach FL out 20 NM-
Coastal waters from Deerfield Beach to Ocean Reef FL out 20 NM-
Waters from Jupiter Inlet to Deerfield Beach FL from 20 to 60 NM-
Waters from Deerfield Beach to Ocean Reef FL from 20 to 60 NM
excluding the territorial waters of Bahamas-
830 AM EST Sun Feb 2 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EST THIS
AFTERNOON...

* WHAT...Northwest winds 15 to 25 kt with gusts up to 30 kt and 
  seas 4 to 6 feet.

* WHERE...Waters from Deerfield Beach to Ocean Reef FL from 20 
  to 60 NM excluding the territorial waters of Bahamas, Waters 
  from Jupiter Inlet to Deerfield Beach FL from 20 to 60 NM, 
  Coastal waters from Deerfield Beach to Ocean Reef FL out 20 NM 
  and Coastal waters from Jupiter Inlet to Deerfield Beach FL 
  out 20 NM.

* WHEN...Until 5 PM EST this afternoon.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.  

A sudden onset of rough seas may cause hazardous conditions,
which may occur suddenly at jetties and inlets. These conditions
could catch boaters by surprise. Boaters should use caution when
entering or exiting the inlets and jetty areas.

&&

$$

Baxter

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Miami, FL wrote its last area forecast discussion before this small craft advisory went out at Feb 1, 1:11 AM EST, 1 hour 34 minutes earlier.

Area forecast discussion, Feb 1, 1:11 AM EST, 1 hour 34 minutes before
Area Forecast Discussion
National Weather Service Miami FL
111 AM EST Sat Feb 1 2020

.Aviation...
Ongoing thunderstorms and rain showers will continue through the
next few hours before ending from west to east by morning. Wind
gusts to 10-20 knots will still be possible around thunderstorms,
along with lowered visibilities. Another round of convection
ahead of an incoming front is possible late Saturday morning, once
again producing deteriorating conditions. Short-fused amendments
will likely be necessary, particularly for IFR/LIFR conditions.
Wind by late morning S/SW at 10G20KT, becoming westerly by
afternoon.

&&

Prev Discussion... /issued 356 PM EST Fri Jan 31 2020/

.STRONG TO SEVERE STORMS POSSIBLE TONIGHT INTO SATURDAY MORNING...
.COLDER WEATHER EXPECTED SATURDAY NIGHT THROUGH SUNDAY NIGHT...

Short term...

Tonight...
Low pressure will develop over the eastern Gulf of Mexico this
afternoon and move eastward across the Florida Peninsula tonight
allowing for a warm front over the Florida Keys to move northward
across South Florida this evening and stall over the Lake
Okeechobee region late tonight. Deep tropical moisture will work
into the region from the south leading to a favorable conditions
for showers and thunderstorms to develop from west to east with
the best coverage between 03Z and 10Z.

A short wave will also move east across the region from the Gulf
of Mexico and through South Florida tonight. This will allow for some
of the thunderstorms to become strong to severe over South
Florida tonight along the warm front. This short wave will also be
accompanied by a 40 to 50 knot low to mid level jet. The latest
short range models are showing the 0-3KM shear values tonight to
be in the 200-350 m2/s2 range, along with 500 mb temperatures
around -10C over South Florida. Therefore, isolated tornadoes,
damaging wind gusts in excess of 50 or 60 mph, and small hail are
possible tonight with any stronger thunderstorms that develop. For
this reason, the Storm Prediction Center has South Florida in a
Slight Risk of Severe storms over the southern areas of South
Florida and a Marginal Risk of Severe storms over the northern
areas of South Florida for tonight.

The PWAT values will also be increasing from around 1.5 to 2
inches for tonight. This will allow for periods of heavy rainfall
with any thunderstorms that do develop tonight into Saturday over
South Florida. The Weather Prediction Center has kept the
Southern areas of South Florida in a Marginal Risk of flooding for
tonight. At this time, rainfall totals through Saturday evening
should be between 1 to 2 inches over South Florida with locally
higher amounts possible. This could lead to localized flooding
over South Florida, especially where any showers or thunderstorms
train over the same areas.

Saturday... The low will continue to move northeast from the
Florida Peninsula into the Western Atlantic waters on Saturday
allowing for warm front to become a cold front and move back
southward through South Florida Saturday afternoon. This will
allow for another line of showers and thunderstorms to move
through South Florida on Saturday and be south of the region by
Saturday evening.

The lower to mid level jet of 35 to 50 knots will still remain
over South Florida on Saturday which will allow for the
thunderstorms to producing gusty to damaging winds over the
region. Storm Prediction Center also has South Florida in a Slight
Risk of Severe Thunderstorms for Saturday.

The PWAT values will remain around 1 to 2 inches for Saturday.
This will allow for periods of heavy rainfall with any
thunderstorms that do develop on Saturday over South Florida. The
Weather Prediction Center has kept all of South Florida in a
Marginal Risk of flooding for Saturday. At this time, rainfall
totals for Saturday should be around 1 to 2 inches over South
Florida with locally higher amounts possible. This could lead to
localized flooding over South Florida, especially where any
showers or thunderstorms train over the same areas.

Saturday night into Sunday night... High pressure will build into
the Southeastern United States for late this weekend into early
next week. This will allow for dry weather along with colder
temperatures. Lows on Saturday night will be 50s, except 40s
around Lake Okeechobee region with highs on Sunday being in the
60s over the northern areas to near 70 over the southern areas.
Lows Sunday night will be the coolest night with 40s over most
areas, except around 50 over the southeastern metro areas and
around 40 west of Lake Okeechobee.

Long Term (Next Week)...

Surface high pressure and mid/upper level ridging will become
established over the Gulf of Mexico on Monday and gradually shift
eastward into the western Atlantic waters by Tuesday. This will
allow for light/variable winds as well as dry conditions across
South Florida. As the surface high pressure progresses eastward into
the Atlantic waters, winds will become easterly to southeasterly
across South Florida and slightly increase in magnitude. By the
middle of next week, the aforementioned surface high pressure will
continue eastward into the Atlantic waters and the pressure gradient
will tighten across South Florida. Winds will become southerly
across South Florida during this period ahead of an approaching cold
front from the northwest. Moisture advection will increase along the
southerly flow ahead the front on Wednesday and Thursday, allowing
for an increase in cloud coverage and rain chances. There is still
some uncertainty regarding the evolution of this frontal boundary
but there are some signals that the boundary will be associated with
relatively deep moisture as well as modest instability.

Marine...

Generally NW to N winds are expected today in the wake of
this morning's cold front with high pressure moving over the area.
Slightly elevated seas will be possible for the Atlantic tonight
into Friday as some swell from a low pressure system currently off
the Carolina coast arrives. Another system and front will push
through South Florida late Friday through Saturday, with increasing
winds and building seas possible. These conditions may reach small
craft advisory levels on Saturday into Sunday. Strong to severe
thunderstorms will be possible Friday evening through Saturday
morning with gusty winds, waterspouts, and lightning all possible.
&&

.Preliminary Point Temps/PoPs...
West Palm Beach  52  67  50  73 /  20   0   0   0
Fort Lauderdale  55  68  53  73 /  30   0   0   0
Miami            54  69  51  74 /  20   0   0   0
Naples           53  67  49  72 /  10   0   0   0

&&

.MFL WATCHES/WARNINGS/ADVISORIES...
FL...None.
AM...None.
GM...None.
&&

Aviation...LR
Hazardous weather outlook, Jan 31, 8:27 PM EST, 6 hours 18 minutes before
Hazardous Weather Outlook for South Florida...UPDATED
National Weather Service Miami FL
827 PM EST Fri Jan 31 2020

AMZ610-630-650-651-670-671-FLZ063-066>075-168-172>174-GMZ656-657-676-
011330-
Lake Okeechobee-Biscayne Bay-
Coastal waters from Jupiter Inlet to Deerfield Beach FL out 20 NM-
Coastal waters from Deerfield Beach to Ocean Reef FL out 20 NM-
Waters from Jupiter Inlet to Deerfield Beach FL from 20 to 60 NM-
Waters from Deerfield Beach to Ocean Reef FL from 20 to 60 NM
excluding the territorial waters of Bahamas-Glades-Hendry-
Inland Palm Beach-Metro Palm Beach-Coastal Collier-Inland Collier-
Inland Broward-Metro Broward-Inland Miami-Dade-Metro Miami-Dade-
Mainland Monroe-Coastal Palm Beach-Coastal Broward-Coastal Miami-
Dade-Far South Miami-Dade-
Coastal waters from Chokoloskee to Bonita Beach FL out 20 NM-
Coastal waters from East Cape Sable to Chokoloskee FL out 20 NM-
Waters from Chokoloskee to Bonita Beach FL from 20 to 60 NM-
827 PM EST Fri Jan 31 2020

...Severe Thunderstorm Watch until 3 AM: Portions of South Florida...

This hazardous weather outlook is for South Florida.

.DAY ONE...TONIGHT

Rip currents: There is an elevated rip current risk along the
Atlantic beaches of South Florida.

Thunderstorms: Thunderstorms are possible tonight across the area,
with some storms potentially becoming strong to severe. Damaging
wind, tornadoes, lightning, and flooding are the primary concerns.

Wind: Strong to severe thunderstorm wind gusts in excess of 50 to 60
mph are possible across South Florida this evening.

Tornadoes: Isolated tornadoes possible tonight with strong
thunderstorms that develop.

Waterspouts: There is a chance of waterspouts across all South
Florida waters.

Hail: Large hail is possible with the strong thunderstorms tonight.

Flooding: There is a marginal risk for excessive rainfall across
South Florida tonight. The main concern for flooding rain are low
lying and poor drainage areas.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

The potential for significant adverse weather continues through the
day Saturday. The same weather concerns will continue through
Saturday afternoon.

Cold air, behind Saturdays cold front, is forecast to bring chilly
temperatures to South Florida once again. Low temperatures Sunday
morning are forecast in the low to mid 50s for the Atlantic metro
area, and upper 40s to low 50s for Monday morning. Wind chills may
cause the interior to feel as it was in the upper 30s, and the
Atlantic metro areas in the upper 40s to around 50.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will be needed.

For more information...visit the National Weather Service in
Miami website at www.weather.gov/miami.

RAG

In the hours before

Special weather statement, Jan 31, 10:46 PM EST, 3 hours 59 minutes before
Special Weather Statement
National Weather Service Miami FL
1046 PM EST Fri Jan 31 2020

FLZ072>074-172>174-010415-
Coastal Broward County FL-Metro Broward County FL-
Metropolitan Miami Dade FL-Far South Miami-Dade County FL-
Inland Miami-Dade County FL-Coastal Miami Dade County FL-
1046 PM EST Fri Jan 31 2020

...SIGNIFICANT WEATHER ADVISORY FOR MIAMI-DADE COUNTY UNTIL 1115 PM
EST...

* At 1044 PM EST, Doppler radar was tracking strong thunderstorms
  along a line extending from 6 miles northwest of Wilderness
  Waterway to 7 miles northwest of Pa-Hay-Okee Overlook to 6 miles
  northwest of Conch Key. Movement was east at 45 mph.

* Nickel size hail and wind gusts of 50 to 70 mph possible with
  these storms. Present indications are that warnings may become
  needed within the next hour.

* Locations impacted include...
  Miami, Hialeah, Miramar, Miami Beach, Homestead, Coral Gables, Key
  Biscayne, South Miami, Surfside, Miami Gardens, Turkey Point,
  Virginia Key, Homestead Miami Speedway, Black Point, The Redland,
  Kendall, Hallandale, North Miami, Doral and North Miami Beach.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional
information and possible warnings from the National Weather Service.

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms. If
you can hear thunder, you are close enough to be struck! Seek a safe
shelter inside a building or vehicle.

This activity was also developing in an environment favorable for the
formation of funnel clouds. Stay tuned to NOAA weather radio and
local media for additional updates and possible warnings.

To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Miami on Facebook and
Twitter.

&&

A Severe Thunderstorm Watch remains in effect until 300 AM EST for
southeastern Florida.

LAT...LON 2562 8010 2560 8013 2556 8011 2544 8012
      2530 8018 2528 8020 2533 8026 2534 8025
      2535 8027 2534 8028 2534 8026 2529 8032
      2530 8039 2526 8044 2524 8043 2526 8045
      2522 8050 2595 8054 2598 8006
TIME...MOT...LOC 0344Z 262DEG 39KT 2571 8123 2551 8087 2487 8094

Reynolds/Cohen
Special weather statement, Feb 1, 12:19 AM EST, 2 hours 26 minutes before
Special Weather Statement
National Weather Service Miami FL
1219 AM EST Sat Feb 1 2020

FLZ072>074-173-010600-
Metro Broward County FL-Metropolitan Miami Dade FL-Inland Miami-
Dade County FL-Coastal Miami Dade County FL-
1219 AM EST Sat Feb 1 2020

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN MIAMI-DADE COUNTY UNTIL
100 AM EST...

* At 1219 AM EST, Doppler radar was tracking a strong thunderstorm
  over Miccosukee Resort, or 10 miles northwest of Kendall, moving
  northeast at 15 mph.

* Winds in excess of 45 mph possible with this storm.

* Locations impacted include...
  Miami, Hialeah, Miramar, Coral Gables, South Miami, Kendall, Doral,
  Miami Lakes, Hialeah Gardens, Miami Springs, Sweetwater, West
  Miami, Medley, Westchester, Fountainbleau, Kendale Lakes, Palm
  Springs North, Pennsuco, The Hammocks and Downtown Miami.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.

To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Miami on Facebook and
Twitter.

&&

A Severe Thunderstorm Watch remains in effect until 300 AM EST for
southeastern Florida.

LAT...LON 2564 8050 2580 8062 2598 8036 2577 8018
TIME...MOT...LOC 0519Z 233DEG 14KT 2574 8051

Winesett
Local storm report, Feb 1, 12:26 AM EST, 2 hours 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
1226 AM EST SAT FEB 01 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1224 AM     MARINE TSTM WIND 3 SW KEY BISCAYNE       25.66N  80.19W
02/01/2020  M48 MPH          AMZ630             FL   MESONET

            A 48 MPH (42 KT) THUNDERSTORM WIND GUST WAS MEASURED AT
            THE BISCYANE BAY LIGHTHOUSE WEATHERFLOW MESONET SITE
            XKBS. ELEVATION IS 20 FEET.

&&

EVENT NUMBER MFL2000008

FELL
Local storm report, Feb 1, 12:51 AM EST, 1 hour 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
1251 AM EST SAT FEB 01 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1230 AM     FLOOD            1 S MIAMI BEACH         25.79N  80.13W
02/01/2020                   MIAMI-DADE         FL   SOCIAL MEDIA

            REPORTS OF STREET FLOODING VIA SNAPCHAT IN MIAMI BEACH.
            WATER IS ANKLE HIGH AND FLOWING.

&&

EVENT NUMBER MFL2000009

FELL
Local storm report, Feb 1, 1:09 AM EST, 1 hour 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
109 AM EST SAT FEB 01 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1214 AM     MARINE TSTM WIND 5 SSE MIAMI BEACH       25.75N  80.10W
02/01/2020  M40 MPH          AMZ651             FL   MESONET

            A 40 MPH (35 KT) THUNDERSTORM WIND GUST WAS MEASURED AT
            THE WXFLOW MESONET SITE AT GOVERNMENT CUT (XGVT).
            ELEVATION IS 75 FEET.

&&

EVENT NUMBER MFL2000010

FELL
Local storm report, Feb 1, 2:31 AM EST, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
231 AM EST SAT FEB 01 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1225 AM     FLOOD            2 E CORAL GABLES        25.73N  80.23W
02/01/2020                   MIAMI-DADE         FL   LAW ENFORCEMENT

            CAR STRANDED DUE TO FLOODING.

&&

EVENT NUMBER MFL2000011

LCR

The office that day

Everything else NWS Miami, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 31, 8:13 PM ESTSpecial Marine WarningMFL2 hr
Jan 31, 9:42 PM ESTAreal Flood AdvisoryMFLCollier3 hr
Jan 31, 9:57 PM ESTSevere Thunderstorm WarningMFLCollier, Monroe78 min
Jan 31, 10:08 PM ESTSpecial Marine WarningMFL52 min
Jan 31, 10:23 PM ESTSpecial Weather StatementMFLMiami-Dade22 min
Jan 31, 10:32 PM ESTSevere Thunderstorm WarningMFLMiami-Dade73 min
Jan 31, 10:39 PM ESTTornado WarningMFLMonroe33 min
Jan 31, 10:46 PM ESTSpecial Weather StatementMFLMiami-Dade29 min
Jan 31, 10:49 PM ESTSpecial Marine WarningMFL116 min
Jan 31, 11:09 PM ESTSevere Thunderstorm WarningMFLMiami-Dade96 min
Feb 1, 12:07 AM ESTAreal Flood AdvisoryMFLMiami-Dade4 hr
Feb 1, 12:19 AM ESTSpecial Weather StatementMFLMiami-Dade41 min
Feb 1, 12:25 AM ESTSpecial Marine WarningMFL113 min
Feb 1, 12:50 AM ESTAreal Flood AdvisoryMFLBroward3 hr
Feb 1, 1:44 AM ESTSpecial Marine WarningMFL61 min
Feb 1, 1:58 AM ESTSpecial Marine WarningMFL62 min
Feb 1, 11:56 AM ESTSpecial Weather StatementMFLCollier34 min
Feb 1, 2:00 PM ESTSpecial Marine WarningMFL45 min

Nearby

Small Craft Advisories in Florida, 2020Every small craft advisory in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.